# SDR AUS20020073

- Difficulty date: January 26, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 2250413
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN BAROMETRIC VALVE ELECTRICAL CONNECTOR HAD DIFFERENT POLARISING KEYS TO THE AIRCRAFT ELECTRICAL CONNECTOR AND COULDNOT BE FITTED. INVESTIGATION FOUND THAT THE INCORRECT CONNECTOR PN MS2464R14B15PN HAD BEEN FITTED DURING REPAIR INSTEAD OF THE CORRECT PN MS24264R14B15P6X CONNECTOR.
